# SDR EISA95435

- Difficulty date: November 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N368PA
- Make and model: Boeing 727221
- Aircraft serial: 22540
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DITCHING PAN CLIP CRACKED, STATION 1183, BL 37 LEFT.  REMOVED TIE CLIP AND FABRICATED PER SRM 51-30-2.  TREATED, PRIMED AND INSTALLED PER SRM 51-10-2 AND 51-10-5.  (M)
